Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 11

Totally geodesic spectra of arithmetic hyperbolic spaces
Jeffrey S. Meyer.
Trans. Amer. Math. Soc. 369 (2017), 7549-7588
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some new examples of universal hypercyclic operators in the sense of Glasner and Weiss
Sophie Grivaux.
Trans. Amer. Math. Soc. 369 (2017), 7589-7629
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pointwise characterizations of Besov and Triebel-Lizorkin spaces in terms of averages on balls
Dachun Yang and Wen Yuan.
Trans. Amer. Math. Soc. 369 (2017), 7631-7655
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Perfect isometries and Murnaghan-Nakayama rules
Olivier Brunat and Jean-Baptiste Gramain.
Trans. Amer. Math. Soc. 369 (2017), 7657-7718
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vanishing and injectivity theorems for Hodge modules
Lei Wu.
Trans. Amer. Math. Soc. 369 (2017), 7719-7736
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Transition matrix theory
Robert Franzosa and Ewerton R. Vieira.
Trans. Amer. Math. Soc. 369 (2017), 7737-7764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On foliations with nef anti-canonical bundle
Stéphane Druel.
Trans. Amer. Math. Soc. 369 (2017), 7765-7787
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hearts of t-structures in the derived category of a commutative Noetherian ring
Carlos E. Parra and Manuel Saorín.
Trans. Amer. Math. Soc. 369 (2017), 7789-7827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local and infinitesimal rigidity of hypersurface embeddings
Giuseppe della Sala, Bernhard Lamel and Michael Reiter.
Trans. Amer. Math. Soc. 369 (2017), 7829-7860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Witt equivalence of function fields over global fields
Paweł Gładki and Murray Marshall.
Trans. Amer. Math. Soc. 369 (2017), 7861-7881
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the stochastic regularity of distorted Brownian motions
Jiyong Shin and Gerald Trutnau.
Trans. Amer. Math. Soc. 369 (2017), 7883-7915
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the generalization of the Lambert $W$ function
István Mező and Árpád Baricz.
Trans. Amer. Math. Soc. 369 (2017), 7917-7934
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isocategorical groups and their Weil representations
César Galindo.
Trans. Amer. Math. Soc. 369 (2017), 7935-7960
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homological invariants in category $\mathcal{O}$ for the general linear superalgebra
Kevin Coulembier and Vera Serganova.
Trans. Amer. Math. Soc. 369 (2017), 7961-7997
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Patching and weak approximation in isometry groups
Eva Bayer-Fluckiger and Uriya A. First.
Trans. Amer. Math. Soc. 369 (2017), 7999-8035
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Eigenvalues and eigenfunctions of double layer potentials
Yoshihisa Miyanishi and Takashi Suzuki.
Trans. Amer. Math. Soc. 369 (2017), 8037-8059
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stable homology over associative rings
Olgur Celikbas, Lars Winther Christensen, Li Liang and Greg Piepmeyer.
Trans. Amer. Math. Soc. 369 (2017), 8061-8086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Amenability and geometry of semigroups
Robert D. Gray and Mark Kambites.
Trans. Amer. Math. Soc. 369 (2017), 8087-8103
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Relative cohomology of bi-arrangements
Clément Dupont.
Trans. Amer. Math. Soc. 369 (2017), 8105-8160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the spectral norm of Gaussian random matrices
Ramon van Handel.
Trans. Amer. Math. Soc. 369 (2017), 8161-8178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The geometry of purely loxodromic subgroups of right-angled Artin groups
Thomas Koberda, Johanna Mangahas and Samuel J. Taylor.
Trans. Amer. Math. Soc. 369 (2017), 8179-8208
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Landis conjecture for variable coefficient second-order elliptic PDEs
Blair Davey, Carlos Kenig and Jenn-Nan Wang.
Trans. Amer. Math. Soc. 369 (2017), 8209-8237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$L^{p}$ estimates for the variation for singular integrals on uniformly rectifiable sets
Albert Mas and Xavier Tolsa.
Trans. Amer. Math. Soc. 369 (2017), 8239-8275
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On rational fixed points of finite group actions on the affine space
Olivier Haution.
Trans. Amer. Math. Soc. 369 (2017), 8277-8290
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
As easy as $\mathbb{Q}$: Hilbert’s Tenth Problem for subrings of the rationals and number fields
Kirsten Eisenträger, Russell Miller, Jennifer Park and Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 369 (2017), 8291-8315
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “$\mathbb{A}^{1}$-connectedness in reductive algebraic groups”
Chetan Balwe and Anand Sawant.
Trans. Amer. Math. Soc. 369 (2017), 8317-8317
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society